Research Repository

Robust approximation-based adaptive control of multiple state delayed nonlinear systems with unmodeled dynamics

Shi, X, Lim, CC, Xu, S and Shi, Peng ORCID: 0000-0001-8218-586X (2018) Robust approximation-based adaptive control of multiple state delayed nonlinear systems with unmodeled dynamics. International Journal of Robust and Nonlinear Control, 28 (9). 3303 - 3323. ISSN 1049-8923

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: Lyapunov-Krasovskii functional; radial basis function neural networks; RBFNNs; time-varying delays; tracking error
Subjects: Current > FOR Classification > 0906 Electrical and Electronic Engineering
Current > Division/Research > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 09 Dec 2018 22:20
Last Modified: 16 Sep 2019 06:58
URI: http://vuir.vu.edu.au/id/eprint/37646
DOI: https://doi.org/10.1002/rnc.4081
ePrint Statistics: View download statistics for this item
Citations in Scopus: 1 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar